Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 192, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 15, 2015, 8:49 AM PST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2015, 8:49 AM PST (16:49 UTC)
- Expired
- Nov 19, 2015, 3:00 AM PST
- In force
- 4 days
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
749 WHUS76 KEKA 151649 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 849 AM PST SUN NOV 15 2015 PZZ450-160100- /O.NEW.KEKA.SE.W.0034.151115T1649Z-151116T0500Z/ /O.NEW.KEKA.SC.Y.0192.151115T1649Z-151116T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 849 AM PST SUN NOV 15 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 AM PST MONDAY. * WINDS...N 15 TO 25 KT WITH GUSTS NEAR 35 KT POSSIBLE NEAR CAPE MENDOCINO. WINDS WILL CONTINUE TO DECREASE TONIGHT. * WAVES/SEAS...NW 15 TO 19 FT AROUND 13 SECONDS TODAY...SUBSIDING TO 12 TO 14 FT AROUND 12 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-160000- /O.EXB.KEKA.GL.W.0033.000000T0000Z-151116T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 849 AM PST SUN NOV 15 2015 ...GALE WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS...NW 15 TO 25 KT WITH GUSTS AROUND 35 KT OCCASIONAL GUSTS TO 40 KT. WINDS WILL DECREASE THIS EVENING AND TONIGHT. * WAVES/SEAS...NORTHWEST 13 TO 18 FT AROUND 14 SECONDS TODAY. SEAS WILL REMAIN ELEVATED THROUGH THE MIDDLE OF THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-475-160100- /O.CON.KEKA.GL.W.0033.000000T0000Z-151116T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 849 AM PST SUN NOV 15 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...NW 15 TO 25 KT WITH GUSTS AROUND 35 KT. OCCASIONAL GUSTS NEAR 40 KT ESPECIALLY AROUND CAPE MENDOCINO. WINDS WILL DECREASE THIS EVENING AND TONIGHT. * WAVES/SEAS...NORTHWEST 13 TO 18 FT AROUND 15 SECONDS TODAY. SEAS WILL REMAIN ELEVATED THROUGH THE MIDDLE OF THIS WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
14 follow-up statements
650 WHUS76 KEKA 152254 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 PM PST SUN NOV 15 2015 PZZ470-160500- /O.EXT.KEKA.GL.W.0033.000000T0000Z-151116T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 254 PM PST SUN NOV 15 2015 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...NW 20 TO 30 KT WITH GUSTS AROUND 40 KT...EASING TO 10 TO 20 KT LATE TONIGHT. * WAVES/SEAS...NORTHWEST 16 TO 18 FT AROUND 14 SECONDS...SUBSIDING TO 12 TO 15 FT AROUND 12 SECONDS EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-475-160500- /O.CON.KEKA.GL.W.0033.000000T0000Z-151116T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 PM PST SUN NOV 15 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...NW 20 TO 30 KT WITH GUSTS AROUND 40 KT...EASING TO 5 TO 15 KT LATE TONIGHT. * WAVES/SEAS...NORTHWEST 12 TO 18 FT AROUND 12 SECONDS TONIGHT...SUBSIDING TO 11 TO 15 FT AROUND 12 SECONDS EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-160700- /O.CON.KEKA.SE.W.0034.000000T0000Z-151116T0500Z/ /O.CON.KEKA.SC.Y.0192.000000T0000Z-151116T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 254 PM PST SUN NOV 15 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... * WINDS...N 15 TO 25 KT WITH GUSTS NEAR 35 KT POSSIBLE AROUND CAPE MENDOCINO...BECOMING SE 5 TO 15 KT EARLY MONDAY MORNING * WAVES/SEAS...NW 12 TO 15 FT AROUND 11 SECONDS TONIGHT... SUBSIDING TO 10 TO 12 FT AROUND 12 SECONDS EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
485 WHUS76 KEKA 160455 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PST SUN NOV 15 2015 PZZ470-475-161300- /O.EXP.KEKA.GL.W.0033.000000T0000Z-151116T0500Z/ /O.EXB.KEKA.SE.W.0034.000000T0000Z-151116T1700Z/ /O.EXB.KEKA.SC.Y.0192.151116T0500Z-151117T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 PM PST SUN NOV 15 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST MONDAY... ...GALE WARNING WILL EXPIRE AT 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM PST MONDAY. * WINDS...N 15 TO 25 KT WITH GUSTS NEAR 35 KT POSSIBLE AROUND CAPE MENDOCINO...BECOMING SE 5 TO 15 KT ON MONDAY. * WAVES/SEAS...NW 15 TO 15 FT AROUND 11 SECONDS TONIGHT... SUBSIDING TO 10 TO 12 FT AROUND 12 SECONDS MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-161300- /O.EXP.KEKA.GL.W.0033.000000T0000Z-151116T0500Z/ /O.EXB.KEKA.SE.W.0034.000000T0000Z-151116T1100Z/ /O.EXB.KEKA.SC.Y.0192.151116T0500Z-151116T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 855 PM PST SUN NOV 15 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST MONDAY... ...GALE WARNING WILL EXPIRE AT 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM PST MONDAY. * WINDS...N 15 TO 25 KT WITH GUSTS NEAR 35 KT POSSIBLE AROUND CAPE MENDOCINO...BECOMING W 5 TO 15 KT ON MONDAY. * WAVES/SEAS...NW 13 TO 16 FT AROUND 11 SECONDS TONIGHT... SUBSIDING TO 10 TO 12 FT AROUND 12 SECONDS EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-161300- /O.EXT.KEKA.SE.W.0034.000000T0000Z-151116T1100Z/ /O.EXT.KEKA.SC.Y.0192.000000T0000Z-151116T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 855 PM PST SUN NOV 15 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST MONDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST MONDAY... * WINDS...N 15 TO 25 KT WITH GUSTS NEAR 35 KT POSSIBLE AROUND CAPE MENDOCINO...BECOMING SE 5 TO 15 KT EARLY MONDAY MORNING * WAVES/SEAS...NW 12 TO 15 FT AROUND 11 SECONDS TONIGHT... SUBSIDING TO 10 TO 12 FT AROUND 12 SECONDS EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
442 WHUS76 KEKA 161030 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PST MON NOV 16 2015 PZZ470-475-161830- /O.EXT.KEKA.SE.W.0034.000000T0000Z-151116T1100Z/ /O.EXT.KEKA.SC.Y.0192.000000T0000Z-151117T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PST MON NOV 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST TUESDAY... * WAVES/SEAS...NW 11 TO 14 FT AROUND 12 SECONDS SUBSIDING TO 10 TO 12 FT AROUND 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-161830- /O.CON.KEKA.SE.W.0034.000000T0000Z-151116T1100Z/ /O.CON.KEKA.SC.Y.0192.000000T0000Z-151116T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 AM PST MON NOV 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WAVES/SEAS...NW 10 TO 12 FT AROUND 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
846 WHUS76 KEKA 161830 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1030 AM PST MON NOV 16 2015 PZZ450-455-162300- /O.CON.KEKA.SC.Y.0192.000000T0000Z-151116T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1030 AM PST MON NOV 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WAVES/SEAS...NW 10 TO 12 FT AROUND 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-170230- /O.CON.KEKA.SC.Y.0192.000000T0000Z-151117T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1030 AM PST MON NOV 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WAVES/SEAS...NW 11 TO 13 FT AROUND 12 SECONDS SUBSIDING TO 9 TO 11 FT AROUND 12 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
676 WHUS76 KEKA 162229 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 229 PM PST MON NOV 16 2015 PZZ450-455-470-475-170630- /O.EXT.KEKA.SC.Y.0192.000000T0000Z-151119T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 229 PM PST MON NOV 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST WEDNESDAY... * WAVES/SEAS...NW 8 TO 10 FT AT 12 SECONDS TONIGHT BUILDING TO 10 TO 13 FT TUE. SEAS WILL REMAIN ELEVATED TUE NIGHT AND WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
390 WHUS76 KEKA 170501 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 PM PST MON NOV 16 2015 PZZ450-455-470-475-171315- /O.CON.KEKA.SC.Y.0192.000000T0000Z-151119T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 PM PST MON NOV 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... * WINDS...SOUTHERLY WINDS 10 TO 20 KT WITH GUSTS TO 30 KT NORTH OF CAPE MENDOCINO TONIGHT. WINDS WILL DIMINISH ON TUESDAY. * WAVES/SEAS...NW 8 TO 10 FT AT 12 SECONDS TONIGHT BUILDING TO 10 TO 13 FT TUE. SEAS WILL REMAIN ELEVATED TUE NIGHT AND WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
086 WHUS76 KEKA 171030 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PST TUE NOV 17 2015 PZZ450-455-470-475-171830- /O.CON.KEKA.SC.Y.0192.000000T0000Z-151119T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... * WAVES/SEAS...NW AROUND 8 FT AT 13 SECONDS BUILDING TO NW 10 TO 12 FT AROUND 13 SECONDS. SEAS WILL REMAIN ELEVATED THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
249 WHUS76 KEKA 171648 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 848 AM PST TUE NOV 17 2015 PZZ450-455-470-475-180100- /O.CON.KEKA.SC.Y.0192.000000T0000Z-151119T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 848 AM PST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... * WAVES/SEAS...NW 10 TO 12 FT AROUND 13 SECONDS. SEAS WILL REMAIN ELEVATED THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
786 WHUS76 KEKA 172215 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 215 PM PST TUE NOV 17 2015 PZZ450-455-470-475-180615- /O.EXT.KEKA.SC.Y.0192.000000T0000Z-151119T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 215 PM PST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST WEDNESDAY... * WAVES/SEAS...NW 10 TO 12 FT AROUND 13 SECONDS. SEAS WILL REMAIN ELEVATED ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
922 WHUS76 KEKA 180425 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 825 PM PST TUE NOV 17 2015 PZZ450-455-470-475-181230- /O.CON.KEKA.SC.Y.0192.000000T0000Z-151119T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 825 PM PST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST WEDNESDAY... * WAVES/SEAS...NW 10 TO 12 FT AROUND 13 SECONDS. SEAS WILL REMAIN ELEVATED ON WEDNESDAY AND DIMINISH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
529 WHUS76 KEKA 181030 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PST WED NOV 18 2015 PZZ450-455-470-475-181830- /O.CON.KEKA.SC.Y.0192.000000T0000Z-151119T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PST WED NOV 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WAVES/SEAS...NW 10 TO 12 FT AROUND 13 SECONDS. SEAS WILL DIMINISH THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
237 WHUS76 KEKA 181642 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 842 AM PST WED NOV 18 2015 PZZ450-455-470-475-190045- /O.CON.KEKA.SC.Y.0192.000000T0000Z-151119T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 842 AM PST WED NOV 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WAVES/SEAS...NW 10 FT AROUND 13 SECONDS. SEAS WILL DIMINISH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
549 WHUS76 KEKA 182242 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 PM PST WED NOV 18 2015 PZZ450-455-470-475-190400- /O.CON.KEKA.SC.Y.0192.000000T0000Z-151119T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 PM PST WED NOV 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WAVES/SEAS...NW 10 FT AROUND 12 SECONDS EARLY THIS EVENING THEN SUBSIDING TO 8 FT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
865 WHUS76 KEKA 190358 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 758 PM PST WED NOV 18 2015 PZZ455-190500- /O.EXP.KEKA.SC.Y.0192.000000T0000Z-151119T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 758 PM PST WED NOV 18 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING... WINDS AND SEAS HAVE DROPPED BELOW THE CRITERIA FOR SMALL CRAFT ADVISORY CONDITIONS SO HAVE ALLOWED IT TO EXPIRE. $$ PZZ450-470-475-191100- /O.EXT.KEKA.SC.Y.0192.000000T0000Z-151119T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 758 PM PST WED NOV 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY... * WAVES/SEAS...NW 10 FT AROUND 12 SECONDS EARLY THIS EVENING THEN SUBSIDING TO 8 FT LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 4:15 AM PST, 4 hours 34 minutes earlier.
Area forecast discussion, Nov 15, 4:15 AM PST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
415 AM PST SUN NOV 15 2015
.SYNOPSIS...NORTHWEST WINDS WILL BE GUSTY TODAY BEHIND A COLD
FRONTAL PASSAGE. RAIN WILL DIMINISH TO SHOWERS THROUGH THE DAY
WITH A SLIGHT CHANCE FOR THUNDERSTORMS ALONG THE COAST. THE REST
OF THE WEEK WILL REMAIN UNSETTLED AS A SERIES OF FRONTS CROSS THE
REGION.
&&
.DISCUSSION...A BAND OF RAIN ALONG AND JUST BEHIND A COLD FRONT
CONTINUES TO SLIDE THROUGH NORTHWEST CALIFORNIA THIS MORNING.
NORTHWEST WIND GUSTS HAVE INCREASED ALONG THE HUMBOLDT AND DEL NORTE
COASTLINES WITH GUSTS BETWEEN 30 AND 45 MPH ALREADY OCCURRING.
THE STRONGEST WINDS LOOK LIKE THEY WILL PERSIST THROUGH THE
MORNING HOURS WITH THE RADAR VELOCITY PRODUCT INDICATING SLIGHTLY
STRONGER WINDS MOVING TOWARD THE COAST AT THIS TIME. A WIND
ADVISORY HAS BEEN ISSUED TO COVER THIS WINDOW ALONG THE REDWOOD
COAST THROUGH 18Z. WINDS WILL REMAIN GUSTY IN THE AFTERNOON BUT
CURRENTLY ARE NOT ANTICIPATED TO REMAIN ABOVE ADVISORY LEVELS.
THE STRONG WINDS WILL SPREAD SOUTH ONTO THE MENDOCINO COAST EARLY
THIS MORNING AND MAY PERSIST SOUTH OF THE CAPE THROUGH MUCH OF THE
DAY INTO THIS EVENING. THUS A WIND ADVISORY HAS ALSO BEEN ISSUED
FOR THE MENDOCINO COAST BUT IT CONTINUES THROUGH THE EVENING
HOURS.
RAIN WILL DIMINISH TO SHOWERS THROUGH THE DAY AS THE FRONT SHIFTS
EAST. COLD AIR ALOFT AND WARMER AIR AT THE SURFACE, ESPECIALLY OVER
THE OCEAN, WILL TRIGGER THE CONVECTIVE PROCESS TO BEGIN WHICH MAY
LEAD TO A THUNDERSTORM OR TWO TODAY. THE MAIN FOCUS FOR
THUNDERSTORMS WILL BE AT THE COAST AND MAIN CONTAIN SMALL HAIL.
HAIL WILL BE SHORT LIVED IN DURATION BUT CAN BE IMPACTFUL.
CONVECTIVE PARAMETERS DO NOT LOOK AMAZING, BUT THIS IS THE TYPE OF
PATTERN WHICH WE SEE OUR LOW TOPPED CU CAUSING SMALL HAIL. THE
COLD AIR ALONG WITH THE MOISTURE IS EXPECTED TO BRING MOUNTAIN
SNOW TO THE NW CAL MOUNTAINS. WHILE LIMITED SNOW (LESS THAN AN
INCH) IS EXPECTED AT PASS LEVEL, PEAKS ABOVE ABOUT 4500 FEET ARE
EXPECTED TO PICK UP A FEW INCHES OF SNOW. CONVECTIVE SHOWERS COULD
LOCALLY ADD MORE, AS WELL AS LOCALLY DRIVE DOWN SNOW LEVELS TO THE
PASSES. STILL PASSES ARE NOT EXPECTED TO BE IMPACTED.
THE OVERALL PATTERN WILL REMAIN UNSTABLE, CHIEFLY ACROSS DEL NORTE
COUNTY, THROUGH THE FIRST HALF OF THE WEEK WITH ISOLATED SHOWERS AND
COOL TEMPS. OVERNIGHT LOWS TONIGHT WILL DIP TO THE FREEZING MARK OR
LOWER FOR INTERIOR LOCATIONS AND FREEZE WARNINGS HAVE BEEN ISSUED
FOR INTERIOR HUMBOLDT...INTERIOR DEL NORTE...AND INTERIOR
MENDOCINO COUNTIES. BFG/RPA
.LONG TERM (WEDNESDAY THROUGH SATURDAY)...MODELS HAVE REMAINED
CONSISTENT IN PROGGING A WEAK FRONT TO MOVE TOWARDS THE REGION
WEDNESDAY INTO THURSDAY BRINGING RAIN CHANCES...MAINLY ACROSS THE
NORTH. WITH LOW PRESSURE OVER THE GREAT BASIN AND HIGH PRESSURE
BUILDING OVER THE EASTERN PACIFIC...NW CALIFORNIA WILL REMAIN UNDER
NW MEAN FLOW INTO THE WEEKEND. HAVE KEPT A SLIGHT CHANCE OF RAIN
ACROSS THE NORTH FRIDAY INTO THE WEEKEND AS WEAK IMPULSES LOOK TO
SKIRT THE AREA. TEMPERATURES ARE FORECAST TO REMAIN NEAR TO SLIGHTLY
BELOW SEASONAL LEVELS THROUGH THE LONG TERM. STP
&&
.AVIATION...VFR TO MVFR CONDITIONS WITH TEMPORARY IFR CONDITIONS AND
MODERATE TO MODERATE AND GUSTY WINDS WILL CONTINUE AT KCEC AND KACV
THROUGH EARLY THIS MORNING. THE LOWER CONDITIONS ARE DUE RAIN,
INCREASED CLOUDINESS AND PATCHY FOG REDUCING CEILINGS AND
VISIBILITIES. NORTHWEST WINDS WILL BE GUSTY THROUGH THE EVENING.
VFR CONDITIONS WILL PREVAIL AT KCEC AND KACV THIS AFTERNOON AND
OVERNIGHT. VFR TO MVFR AND TEMPORARY IFR CONDITIONS AND LIGHT
WINDS WILL CONTINUE AT KUKI THROUGH THIS MORNING. THE LOWER
CONDITIONS ARE DUE TO RAIN SHOWERS, INCREASED CLOUDINESS AND
PATCHY FOG REDUCING CEILINGS AND VISIBILITIES AT KUKI. VFR
CONDITIONS AND MODERATE AND GUSTY WINDS WILL PREVAIL AT KUKI THIS
AFTERNOON WITH LIGHT WINDS AND VFR CONDITIONS OCCURRING OVERNIGHT.
&&
.MARINE...A LOW PRESSURE SYSTEM MOVED INTO OREGON THIS MORNING.
AN ASSOCIATED COLD FRONT MOVED THROUGH THE WATERS INCREASING THE
WINDS AND SEAS. WINDS WILL DIMINISH THIS AFTERNOON AND TONIGHT AS
A HIGH PRESSURE SYSTEM PROPAGATES INLAND IN THE WAKE OF THE FRONT.
SEAS WILL SUBSIDE THIS AFTERNOON AND TONIGHT BUT REMAIN ELEVATED
THROUGH THE MIDDLE OF THIS WEEK. WINDS TO GALE FORCE HAVE OCCURRED
ACROSS PORTIONS OF THE WATERS AS THE FRONT MOVED THROUGH
THE AREA. ANOTHER DISSIPATING COLD FRONT WILL APPROACH THE WATERS
THE MIDDLE OF THIS WEEK. SEAS WILL DIMINISH ACROSS THE WATERS
THURSDAY.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
FREEZE WARNING FROM 11 PM THIS EVENING TO 8 AM PST MONDAY FOR
CAZ003-076.
WIND ADVISORY UNTIL 10 AM PST THIS MORNING FOR CAZ001.
WIND ADVISORY UNTIL 8 PM PST THIS EVENING FOR CAZ002.
NORTHWEST CALIFORNIA COASTAL WATERS...
GALE WARNING UNTIL 9 PM PST THIS EVENING FOR PZZ455-475.
STORM WARNING UNTIL 8 AM PST THIS MORNING FOR PZZ470.
GALE WARNING UNTIL 8 AM PST THIS MORNING FOR PZZ450.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Nov 15, 4:20 AM PST, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 420 AM PST SUN NOV 15 2015 CAZ002-161400- MENDOCINO COAST- 420 AM PST SUN NOV 15 2015 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-161400- REDWOOD COAST- 420 AM PST SUN NOV 15 2015 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-076-161400- NORTH COAST INTERIOR-MENDOCINO INTERIOR- 420 AM PST SUN NOV 15 2015 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FREEZE WARNING IS IN EFFECT FOR TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FREEZE WARNING IS IN EFFECT THROUGH EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-161400- UPPER TRINITY RIVER- 420 AM PST SUN NOV 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 3:18 AM PST | Freeze Warning | EKA | 29 hr | |
| Nov 15, 4:03 AM PST | Wind Advisory | EKA | 12 hr | |
| Nov 15, 8:49 AM PST | Hazardous Seas Warning | EKA | 18 hr | |
| Nov 15, 3:51 PM PST | Frost Advisory | EKA | 16 hr |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.